# SDR P5CA2017040300084

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 64,694 hours, 10,554 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEC DRV 1 EICAS ON T/O ROLL AT 70KTS,  BRAKE TEMPS MAX 3 AFTER RTO AUTOBRAKE. MX DISC NR 1 IDG PRIOR TO NR 1 ENGINE SHUTDOWN. CARRIED OUT HIGH ENERGY BRAKE INSPECTION,  NO DEFECTS NOTED IAW AMM 05-51-10.
